# SDR DALA1100323721

- Difficulty date: December 23, 2010
- Submitted: January 5, 2011
- Operation: Air carrier
- Aircraft: N391DA
- Make and model: Boeing 737832
- Aircraft serial: 30560
- Aircraft time: 33,741 hours, 13,979 cycles
- Engine: Cfmint CFM567B26US
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Vapor Barrier
- Condition: Cracked
- Location: Lt Mlg Ww
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE LT VAPOR BARRIER WAS FOUND CRACKED AND REPAIRED IAW SRM 57-10-10.  REPAIR 2 OF APB SUPPLEMENT.
